# SDR AWXA200500047

- Difficulty date: January 2, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 3 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 727D + 17 INCHES, STR 24 RT.  MAINTENANCE CUTOUT CRACKED SECTION OF FUSELAGE SKIN AT BS 727D + 17 INCH, STR 24 RT; FABRICATED A FILLER, DOUBLER AND TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01, FIG 229.
